International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 573-576

Inequalities via Lagrange multipliers

W. T. Sulaiman

Zarka Private University, P O. Box 150863, Zarka 13115, Jordan

Received 8 August 1993; Revised 6 June 1996

Copyright © 1997 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An easy method is obtained to prove many inequalities using Lagrange mutipliers.